# SDR SWIA202265232

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE RH INBD GROUND HINGES HAS CORRODED HARDWARE.     (C-CHECK RO 3-25-22)   REMOVED AND REPLACED CORRODED CASTLE NUTS, WASHERS AND COTTER PINS ON R/H INBOARD GROUND SPOILER HINGE ATTACHMENT OUTBOARD AND INBOARD HINGE  IAW CRJ200 27-65-01-400-801 STEPS 2.B.(9)(10)(11) / CAL TOOLS USED: MACT2256X DUE 3/31/22
